# SDR P5CA9601134

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 860-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HITS AND CORROSION ON SHEET METAL FLOOR COVER BETWEEN STA 860 TO 880 BETWEEN AREA LBL TO RBL 58.  AREA SMOOTHED, CORROSION REMOVED AND TREATED PER SRM 51-10-01.
